# SDR 96FDEA00329

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208279
- Condition: Corrosion
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, -2), ON LOWER FLANGE OF FLOORBEAM BS 640 RBL 23 TO 26.7 WL 200.  REMOVED CORROSION ON LOWER FLANGE OF FLOORBEAM IN NUTPLATE HOLES AT BS 640 LBL 20 TO RBL 26 WL 200.  FOUND TO BE OUT OF LIMITS AT RBL 23 TO RBL 26.5, REPAIRED IT AS PER FEDEX SRM 53-10-8.
